Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 984323, 8 pages
http://dx.doi.org/10.1155/2015/984323
Research Article

The Applications of Algebraic Methods on Stable Analysis for General Differential Dynamical Systems with Multidelays

1Department of Mathematics, Northeast Forestry University, Harbin 150040, China
2Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 13 January 2015; Revised 31 March 2015; Accepted 3 April 2015

Academic Editor: Peng Shi

Copyright © 2015 Jian Ma and Baodong Zheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian Ma and Baodong Zheng, “The Applications of Algebraic Methods on Stable Analysis for General Differential Dynamical Systems with Multidelays,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 984323, 8 pages, 2015. https://doi.org/10.1155/2015/984323.